RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 1, Pages 75–79 (Mi da429)  

On a property of the traveling salesman problem for a maximum in a two-dimensional normed space

A. I. Serdyukov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (523 kB)

Bibliographic databases:
UDC: 519.854
Received: 22.12.1995

Citation: A. I. Serdyukov, “On a property of the traveling salesman problem for a maximum in a two-dimensional normed space”, Diskretn. Anal. Issled. Oper., 3:1 (1996), 75–79

Citation in format AMSBIB
\Bibitem{Ser96}
\by A.~I.~Serdyukov
\paper On a~property of the traveling salesman problem for a~maximum in a~two-dimensional normed space
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 1
\pages 75--79
\mathnet{http://mi.mathnet.ru/da429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444683}
\zmath{https://zbmath.org/?q=an:0860.90104}


Linking options:
  • http://mi.mathnet.ru/eng/da429
  • http://mi.mathnet.ru/eng/da/v3/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:142
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020